Shearer’s inequality and infimum rule for shannon entropy and topological entropy

Tomasz Downarowicz, Bartosz Frej, Pierre Paul Romagnoli

Resultado de la investigación: Contribución a los tipos de informe/libroCapítulorevisión exhaustiva

3 Citas (Scopus)

Resumen

We review subbadditivity properties of Shannon entropy, in particular, from the Shearer’s inequality we derive the “infimum rule” for actions of amenable groups. We briefly discuss applicability of the “infimum formula” to actions of other groups. Then we pass to topological entropy of a cover. We prove Shearer’s inequality for disjoint covers and give counterexamples otherwise. We also prove that, for actions of amenable groups, the supremum over all open covers of the “infimum fomula” gives correct value of topological entropy.

Idioma originalInglés
Título de la publicación alojadaContemporary Mathematics
EditorialAmerican Mathematical Society
Páginas63-75
Número de páginas13
DOI
EstadoPublicada - 2016

Serie de la publicación

NombreContemporary Mathematics
Volumen669
ISSN (versión impresa)0271-4132
ISSN (versión digital)1098-3627

Áreas temáticas de ASJC Scopus

  • Matemáticas (todo)

Huella

Profundice en los temas de investigación de 'Shearer’s inequality and infimum rule for shannon entropy and topological entropy'. En conjunto forman una huella única.

Citar esto